dcsimg
Article: North American parasitic flies of the genus Spathidexia with descriptions of two new species
FAQ

Title

North American parasitic flies of the genus Spathidexia with descriptions of two new species

By

Reinhard, H J

Type

Article

Date of Publication

1934

Original Publication

Bulletin of the Brooklyn Entomological Society

Volume

29

Series / Issue

Series: new

Pages

150--154

Contributed by

BioStor

Language

English

Published by

Brooklyn, N.Y, The Society,

Identifiers

BioStor: https://biostor.org/reference/169337

Rights Status

In Copyright. Digitized with the permission of the rights holder.

 

Download MODS